# SDR SWIA200211086

- Difficulty date: July 5, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 7,541 hours, 10,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1200444901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON BEAM IN FRONT OF LAV BETWEEN FRAMES 38 AND 40.  REMOVED AND REPLACED BEAM AND RIVETED IAW ASM 51-40-02.
